Research Papers

29. \xi-completely continuous operators and \xi-Schur Banach spaces, (with K. Navoyan), (2018), submitted.

28. Operator ideals and three-space properties for asymptotic ideal seminorms, (with S. Draga and T. Kochanek), (2017), submitted.

27. Prescribed index of iterated duals, (with G. Lancien), (2017), submitted.

26. Genericity and universality for operators ideals, (with K. Beanland), (2017), submitted.

25. Concerning q-summable Szlenk index, (2017), submitted.

24. Concerning summable Szlenk index, (2017), submitted.

23. Power type \xi-asymptotically uniformly smooth and \xi-asymptotically uniformly flat norms, (2017), to appear in Journal of Mathematical Analysis and Applications.

22. Power type asymptotically uniformly smooth and asymptotically uniformly flat norms, (2017), to appear in Positivity.

21. The Szlenk index of L_p(X) and A_p, (2017), submitted.

20. Power type \xi-asymptotically uniformly smooth norms, (2016), to appear in the Transactions of the American Mathematical Society.

19. A note on the relationship between the Szlenk and weak*-dentability indices of arbitrary weak*-compact sets, (2016), to appear in Positivity.

18. Quantitative factorization of weakly compact, Rosenthal, and \xi-Banach-Saks operators, (with K. Beanland), (2016), to appear in Mathematica Scandinavica.

17. \xi-asymptotically uniformly smooth, \xi-asymptotically uniformly convex, and (\beta) operators, (with S.J. Dilworth), (2016), to appear in Journal of Functional Analysis.

16. Szlenk and weak* dentability indices of C(K), (2016), to appear in Journal of Mathematical Analysis and Applications.

15. On the geometry of the countably branching diamond graphs, (with F. Baudier, S. J. Dilworth, D. Kutzarova, N. L. Randrianarivony, Th. Schlumprecht, S. Zhang), (2016), to appear in Journal of Functional Analysis.

14. The Szlenk index of C(K,X), (2016), to appear in Journal of Functional Analysis.

13. Metrical characterizations of super weakly compact operators, (with S.J. Dilworth), (2016), submitted.

12. On a generalization of Bourgain’s tree index, (with K. Beanland), to appear in Houston J. Math.

11. Almost isometric constants for partial unconditionality, (with S.J. Dilworth), Proc. Amer. Math. Soc. 144 (2016), 3397-3404 .

10. An ordinal index characterizing weak compactness of operators, (2015), to appear in Fundamental Mathematicae.

9. Classes of operators determined by ordinal indices, (with K. Beanland, D. Freeman, and B. Wallis), J. Funct. Anal, 271 (6) (2016), 1691-1746.

 8. An alternate description of the Szlenk index with applications, Illinois J. Math. 59 (2) (2015), 359-390.

7. Proximity to \ell_p and c_0 in Banach spaces, J. Funct. Anal 269 (12) (2015), 3952–4005.

6. Concerning the Szlenk index, (2015), to appear in Studia Mathematica.

5. An X-Greedy algorithm with weakness parameters, (with S.J. Dilworth, S. Gogyan, D. Kutzarova), C. R. Acad. Bulgare Sci. 68 (2015), 295-300.

4. Arbitrarily distortable Banach spaces of higher order, (with K. Beanland and P. Motakis), to appear in the Israel Journal of Mathematics

3. Estimation of the Szlenk index of reflexive Banach spaces using generalized Baernstein spaces, Fund. Math. 228 (2015), 153-171.

2.  Estimation of the Szlenk index of Banach Spaces via Schreier spaces, Studia Math. 216 (2013), 149-178.

1. An ecological model with grazing and constant yield harvesting, (with S. Sasi and R. Shivaji), Bull. Belg. Math. Soc. 17 (5) (2010) 833-839.

Advertisements